# SDR ABXA9800631

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GEAR UPLATCH CHECK, 'GEAR DOOR OPEN' LIGHT CAME ON AND STAYED ON THROUGH SUBSEQUENT GEAR RECYCLING AND SECOND UPLATCH CHECK.  LIGHT WENT OUT WHEN GEAR HANDLE WAS RETURNED TO UP POSITION.  REPLACED LEFT MAIN GEAR DOOR SWITCH.
